MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was unknown.The customer states the 4 cracks where the insulin goes in, 2 large chunks where the battery goes.Troubleshooting was performed for damage and noticed cracked near reservoir compartment.The customer states reservoir did not lock in place.Advised to discontinue use of the pump and revert to a back-up plan.Advised the pump will need to be replaced the insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Pump received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window, stained end cap sticker, stained address/serial number label, cracked belt clip slot, cracked case reservoir tube window corner, cracked lcd window, cracked reservoir tube window and cracked battery tube threads.The p-cap locks into the reservoir compartment properly noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7111240
Report Number2032227-2017-72634
Device Sequence Number1895763
Product Code OYC
UDI-Device Identifier00643169202313
UDI-Public(01)00643169202313
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAH
Device Catalogue NumberMMT-523NAH
Device Lot NumberB1523NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2017
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer03/30/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight199